# SDR SWAA031021

- Difficulty date: May 7, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 54,007 hours, 40,356 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND KEELBEAM CORRODED AT BS 500D + 10 LT.  REPAIRED KEELBEAM PER SWA EA.
